REAL

Existence of positive solutions for boundary value problems of fractional functional differential equations

Bai, Chuanzhi (2010) Existence of positive solutions for boundary value problems of fractional functional differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (30). pp. 1-14. ISSN 1417-3875

[img]
Preview
Text
p490.pdf

Download (150kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:31
Last Modified: 21 Mar 2015 10:31
URI: http://real.mtak.hu/id/eprint/23120

Actions (login required)

Edit Item Edit Item